# SDR UPS97824068

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 56138361
- Condition: Corroded
- Location: Fs 34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 34 BTWN LONG 34L AND 34R SHEAR TIE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 51-1-21 AND DWG 5613836.
